# SDR 2016FA0000613

- Difficulty date: July 1, 2015
- Submitted: December 10, 2016
- Operation: General aviation
- Aircraft: N418A
- Make and model: Socata TBM 700
- Aircraft serial: 292
- Aircraft time: 1,669 hours, 1,548 cycles
- Engine: Pwa PT6A66
- Engine time: 1,351 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063052
- Part serial: 13615796
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,574 hours, 1,351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IS SLOW TO START AND DOES NOT MAKE MAX REVERSE CHECK.  RECALIBRATED THE FCU.
